# SDR UALA2012111606582

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 87,427 hours, 9,864 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SIDE NR 15 BOTTOM SPLICE STRINGER, 30 INCHES OUTBOARD OF NR 3 PYLON HAS FUEL SEEP.  REF AMM 28-11-00 IS A FUEL SEEP.  RECHECK AT EVERY 3SV. -INF- :MF1554 CREATED TO MONITOR.
